# SDR IXXA0300047O

- Difficulty date: July 10, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,006 hours, 33,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Loose
- Location: Fuselage
- Part time: 81,006 hours, 33,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KMCO AND GEAR RETRACTION, THERE WAS A VIBRATION ASSOCIATED WITH NOISE COMING FROM THE NOSE WHEEL WELL AREA.  GEAR WAS CYCLED AND NOISE AND VIBRATION CONTINUED.  CREW DECIDED TO RETURN AND LAND AT KMCO.  MAINTENANCE FOUND NOSE CURTAIN LOOSE AND RESECURED.  INSPECTED AND FOUND WINDOW PLUG LOOSE.  MAINTENANCE RESECURED PLUG IN ACCORDANCE WITH ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
